# SDR CALA2013102292286

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 95,818 hours, 15,083 cycles
- Engine: Pwa PW4060
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272120
- Part serial: 168
- Condition: Faulty
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT HF DOES NOT TRANSMIT, ABNORMALLY LONG TUNING.  REPLACED LT HF TRANSCEIVER IAW MM & ACP HF COMM SYSTEM ADJUSTED TEST IAW MM.  ALL OPERATIONS & INDICATIONS NOW NORMAL.
